According to an anonymous source, Claire Danes experiencing side effects from Latisse!

A gossip item out of the New York Post’s “Page Six” is making Claire Danes’ lashes flutter.

An anonymous source claims “that Danes’ makeup artist has to plaster on concealer to cover the bruise-like purplish and yellowish” skin discoloration that the actress’ use of lash-growth drug Latisse has left around her eyes.

Cited as a possible side effect, skin darkening joins redness, itchiness and alternate hair growth as unwanted consequences that may occur with use of the serum, for which Danes was tapped earlier this year as spokesmodel.

While the 31-year-old Emmy-winning star admits on her Latisse blog to experiencing redness during the first week she was on the lash-growth serum, product maker Allergan is calling foul on the talk of skin darkening.

“Between Claire’s team, Allergan and Claire’s physician, we don’t know where this false rumor originated,” an Allergan spokesperson tells StyleList.

“Claire Danes has been using Latisse since late 2009, and has been happy with her experience and lash results. She continues to use Latisse, and is proud to continue to serve as a spokesperson for the Latisse brand,” adds the spokesperson.

I wonder if it’s true!?

Read the rest of the article at the source


Comments

Add Your Comment

  • First-time commenter? A confirmation email will be sent to you after you post your comment.

  • Please check your inbox ... your comment will not appear until you have confirmed your identity via email.

Please keep your comments relevant to this blog entry.
Email addresses are never displayed, but they are required to confirm your comments.